# SDR A6WA200740340

- Difficulty date: June 24, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 8,681 hours, 7,865 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 ANGLE IS CRACKED AT RBL 27 AND 36 APPROX 1.4 INCH L.  MAINTENANCE REPAIRED RT FS 484 ANGLES AT RBL 27 AND RBL 36 IAW REO 601R-53-41-059 AND BSC STANDARD REPAIR 601R-53-0030A.  (K)
